# SDR FDEA201503040656

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N51192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, STATION 640 - 700, RBL 24.75, SEAT TRACK HAS NICKS, SCRATCHES & CORROSION.  R & R SEAT TRACK SUPPORT CROWN IAW SRM 51-40-02 & DWG 143N5080.  NOTED DAMAGES ON OLD PART WERE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAILS VII & VIII.  MAJOR REPAIR.
